# SDR AMTA200800202

- Difficulty date: March 2, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AC DID NOT PRESSURIZE AFTER TAKEOFF, NON NORMAL CHECKLIST NO HELP.  LOUD NOISE IN FWD CABIN NEAR L1 NO DOOR LIGHTS.  NO WARNING LIGHTS.  PERFORMED EXCESSIVE CABIN PRESSURE LEAKAGE CK IAW AMM 05-51-91-2.  AC PRESSURIZED NORMAL, NO EXCESSIVE LEAKS NOTED, PERFOMED DCPC BITE NR 1 AND NR 2, NO CURRENT FAULTS.  (K)
